Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

Elliptic eigenvalue problems with large drift and application to nonlinear propagation phenomena, Comm. Math. Phys., 253, 451-480, (2005)

Authors: Berestycki H., Hamel F., Nadirashvili N.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site